# SDR UPS99231127

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 7075T6
- Condition: Corrosion
- Location: 13-1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION (C53-111-01.00-02) ON SIDEWALL/BULKHEAD SUPPORT AT BS 680 LBL 31-45 WL 159-166.  REMOVED SUPPORT AND REPLACED PER SRM.
